# SDR SCNA20230612182

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 64,724 hours, 24,789 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 762796: DURING FLIGHT RH FORWARD WINDOW HEAT ILLUMINATED AND A SPARK OCCURED ON RH WINDOW RAN CHECK LIST.TRANSFERED TO W/O# 79557 N/R# 00005. WINDOW REPLACED. OPS CHKS GOOD.
